Volume 29, Number 3
Preview Issue Next Issue

Purchase

Xiaolin Li and Jialin Zhu

10.4208/jcm.1010-m3069

J. Comp. Math., 29 (2011), pp. 243-260

Preview Purchase PDF 0 70 Article preview

Purchase

Xuebin Wang, Changfeng Ma, and Meiyan Li

10.4208/jcm.1009-m3216

J. Comp. Math., 29 (2011), pp. 261-286

Preview Purchase PDF 0 66 Article preview

open access

Meiling Zhao, Zhonghua Qiao and Tao Tang

10.4208/jcm.1009-m3303

J. Comp. Math., 29 (2011), pp. 287-304

[An open-access article; the PDF is free to any online user.]

Preview Full PDF 200 250 Article preview

Purchase

Xin Wen

10.4208/jcm.1010-m3285

J. Comp. Math., 29 (2011), pp. 305-323

Preview Purchase PDF 0 65 Article preview

open access

Xiufang Feng, Zhilin Li, and Zhonghua Qiao

10.4208/jcm.1010-m3204

J. Comp. Math., 29 (2011), pp. 324-340

[An open-access article; the PDF is free to any online user.]

Preview Full PDF 201 257 Article preview

Purchase

Hua Dai and Zhong-Zhi Bai

10.4208/jcm.1010-m3258

J. Comp. Math., 29 (2011), pp. 341-366

Preview Purchase PDF 0 63 Article preview

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80